# SDR AALA202407035270

- Difficulty date: July 2, 2024
- Submitted: July 3, 2024
- Operation: Air carrier
- Aircraft: N942AN
- Make and model: Boeing 737823
- Aircraft serial: 30084
- Aircraft time: 67,320 hours, 28,550 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Detached
- Location: Seat 10c
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: SEAT 10C EMERGENCY PATH LIGHTING HAS HAS DETACHED FROM HOUSING. SECURED EMERGENCY LIGHT ASSEMBLY AT 10C. OPERTIONAL CHECK NORMAL. PER AMM 33-51-00.
